AMS eContent Search Results
Matches for: msc=(76B47) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Chong Song. Gauss map of the skew mean curvature flow. Proc. Amer. Math. Soc. 145 (2017) 4963-4970.
Abstract, references, and article information   
View Article: PDF

[2] Milton C. Lopes Filho, Huy Hoang Nguyen and Helena J. Nussenzveig Lopes. Incompressible and ideal 2D flow around a small obstacle with constant velocity at infinity. Quart. Appl. Math. 71 (2013) 679-687. MR 3136990.
Abstract, references, and article information
View Article: PDF

[3] Bogdan-Vasile Matioc. On the regularity of deep-water waves with general vorticity distributions. Quart. Appl. Math. 70 (2012) 393-405. MR 2953110.
Abstract, references, and article information
View Article: PDF

[4] Thomas C. Sideris and Luis Vega. Stability in $L^1$ of circular vortex patches. Proc. Amer. Math. Soc. 137 (2009) 4199-4202. MR 2538580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. Iftimie, M. C. Lopes Filho and H. J. Nussenzveig Lopes. Confinement of vorticity in two dimensional ideal incompressible exterior flow. Quart. Appl. Math. 65 (2007) 499-521. MR 2354884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Peter Constantin. On the Euler equations of incompressible fluids. Bull. Amer. Math. Soc. 44 (2007) 603-621. MR 2338368.
Abstract, references, and article information   
View Article: PDF

[7] Milton C. Lopes Filho, Helena J. Nussenzveig Lopes and Steven Schochet. A criterion for the equivalence of the Birkhoff-Rott and Euler descriptions of vortex sheet evolution. Trans. Amer. Math. Soc. 359 (2007) 4125-4142. MR 2309179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Carole Rosier and Lionel Rosier. Finite speed propagation in the relaxation of vortex patches. Quart. Appl. Math. 61 (2003) 213-231. MR MR1976366.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] John Etnyre and Robert Ghrist. Contact topology and hydrodynamics III: knotted orbits. Trans. Amer. Math. Soc. 352 (2000) 5781-5794. MR 1781279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kenneth G. Miller. Equilibrium vortex configurations in domains with boundary. Quart. Appl. Math. 56 (1998) 553-568. MR MR1632318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] S. J. Chapman, B. J. Hunton and J. R. Ockendon. Vortices and boundaries. Quart. Appl. Math. 56 (1998) 507-519. MR MR1637052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1